# SDR A6WA2018120346193

- Difficulty date: November 27, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 34,696 hours, 33,372 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R3600865
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY STR 14R CLIP AT FUSELAGE SKIN CRACKED. REPLACED
